# SDR AALA202010229008

- Difficulty date: October 19, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 19,307 hours, 9,222 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C13206AA00
- Part serial: C13206013203
- Condition: Defective
- Location: Nr 2 Fac
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT  WAS GROUNDED.  ON APPROACH AT DFW AIRCRAFT INTERCEPTED GLIDESLOPE WITH CONG 2 170 KNOTS AIRCRAFT HAS UNCOMMENDED AIRSPEED INCREASE TO 195 KTS AND LOWERING LANDING GEAR HAD LITTLE EFFECT ON SPEED AFTER GO AROUND ON SECOND APPROACH AIRCRAFT RESPONDED THE SAME ONCE INTERCEPTION GLIDESLOPE, AUTO THRUST AND AUTOPILOT WERE DISCONNECTED AND WITH THRUST AT IDLE (28% N) SPEED SLOWLY CAME BACK BE STABLE AT 500 FEET AND LAND.  ACCOMPLISHED TSM TASK 22-61-00-810-80-2A.  NO DISCREPANCIES NOTED.  REMOVED AND REPLACED FAC 2 PRECAUTIONARY, PER AMM 22-66-34. AFS AND LAND CAT 3 TEST NORMAL.
